MAUDE Adverse Event Report: IMPRESS PERIPHERAL CATHETER; PERIPHERAL CATHETER,

IMPRESS PERIPHERAL CATHETER; PERIPHERAL CATHETER,
Catalog Number 410038VER
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a percutaneous transluminal angioplasty [pta] procedure for a peripheral chronic total occlusion [cto], the catheter tip detached.The physician had acquired retrograde arterial access and during catheter manipulations within the vessel, the catheter tip detached.The physician used a vascular snare device to successfully retrieve the foreign bodies from the patient.Another sheath was placed to successfully complete the procedure.The patient tolerated the procedure well with no additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
IMPRESS PERIPHERAL CATHETER
Common Device Name
PERIPHERAL CATHETER,
MDR Report Key10370760
Report Number3010665433-2020-00026
Device Sequence Number3001626
Product Code DQO
UDI-Device Identifier00884450020043
UDI-Public0884450020043
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number410038VER
Device Lot NumberE1735606
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date10/27/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;